# SDR SWIA200211055

- Difficulty date: July 7, 2002
- Submitted: July 23, 2002
- Operation: Air carrier
- Aircraft: N223SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120291
- Aircraft time: 18,196 hours, 25,573 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Faulty
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE CABIN PRESSURE DROPPED BELOW LEVEL WITH AUTO MODE, IDLE NR 1 & 2 UNLK LIGHTS CAME ON AND DOWNLOCK RELEASE WAS REQUIRED TO PUT THE GEARS UP.  REMOVED AND REPLACED RT MLG HARNESS ASSY WITH SERVICEABLE PART.  PERFORMED OPS CHECK FOR DISCREPANCIES.  NO DEFECTS NOTED AT THIS TIME.
